ePrints@IIScePrints@IISc Home | About | Browse | Latest Additions | Advanced Search | Contact | Help

A Note on Diffraction of Water Waves by a Nearly Vertical Barrier

Mandal, BN and Chakrabarti, A (1989) A Note on Diffraction of Water Waves by a Nearly Vertical Barrier. In: IMA Journal of Applied Mathematics, 43 (2). pp. 157-165.

Full text not available from this repository. (Request a copy)
Official URL: http://imamat.oxfordjournals.org/cgi/content/abstr...


A simplified perturbational analysis is employed, together with the application of Green's theorem, to determine the first-order corrections to the reflection and transmission coefficients in the problem of diffraction of surface water waves by a nearly vertical barrier in two basically important cases: (i) when the barrier is partially immersed and (ii) when the barrier is completely submerged. The present analysis produces the desired results fairly easily and relatively quickly as compared with the known integral equation approach to this class of diffraction problems.

Item Type: Journal Article
Publication: IMA Journal of Applied Mathematics
Publisher: Oxford University Press
Additional Information: Copyright of this article belongs to Oxford University Press.
Department/Centre: Division of Physical & Mathematical Sciences > Mathematics
Date Deposited: 09 Aug 2010 06:55
Last Modified: 09 Aug 2010 06:55
URI: http://eprints.iisc.ac.in/id/eprint/31163

Actions (login required)

View Item View Item